Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 9, Issue 1, Winter 1983  pp. 107-142.

A Beurling-Lax theorem for the Lie group U(m,n) which contains most classical interpolation theory

Authors Joseph A. Ball (1) and J. William Helton (2)
Author institution: (1) Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg, Virginia 24061, U.S.A.
(2) Department of Mathematics, University of California at San Diego La Jolla, California 92093, U.S.A.


Contents    Full-Text PDF